- 12-07-2008, 11:18 AM
I've been searchin around the forums, and all the threads about Wellbutrin, which is what I'm on and have been for quite some time, seem to be specific to what the OP wants to take.
So, I've come to ask you guys for help. I've been looking at Hexaghen to take, but I was wondering if this might be a bad idea. I read a lot about taking fish oils, not really sure if I would need that. And would you recommend hexaghen? If not what are your guys' opinions.
Thank you in advance, I appreciate it.
- 12-07-2008, 11:19 AM
- 12-07-2008, 11:22 AM
The doctor I have really is against pretty much any supplement. I haven't asked specifically about hexaghen, but when i asked about leukic and creakic awhile back she told me not to do it. I did it anyway because I thought she wasn't being rediculous. I never had a problem taking it, that's why I dont want to ask her about this because I think she'll just tell me the same thing.
12-07-2008, 12:27 PM
im no expert but most anti depressants act on neurotransmitters that tell one gland or another to release or inhibit something, either gaba, seratonin or dopamine. i would think that youd be ok with most suppps as long as they are not triggering your body to also release said substances. you're messing with brain chemistry on anti depressants so id seek an experts opinion which is more than likely not your dr on what supps would be acceptable.
as for the fish oil there was always thought that omega 3's helped people with depression. if it were that easy the big pharmeceutical company's would be out billions.
12-07-2008, 12:31 PM
my father had horrible depression until this past year when i set him up on a workout and nutrition program he has since recovered immensley and is off of his medication as well as being taken off BP medication, so it comes down to these things being able to be controlled through natural mean but most of the world is to lazy to do anything.
my recomendation is if your doctor is a MD then look into an OD
12-07-2008, 12:39 PM
Welbutrin works on certain dopamine receptors in the brain. It help broken dopamine parts work better.
You just want to worry about taking stuff that relates to dopamine especially, but also any product that effect serotonin, or other neurotransmiitter.
Hexagen works on IGF,growth hormone, so youll be fine.
actually ive never heard of this product but it looks very interesting.
12-07-2008, 12:46 PM
This Musclemeds companie makes a sublingual gh and anti-aromotase supplement which both look very interesting to me.
12-07-2008, 01:02 PM
12-07-2008, 01:08 PM
Don't want to be to nosey but how long have you been on Wellbutrin, what is your diagnosis and have you been on other anti-dep scripts and are you on other meds that might play into all of this?
12-07-2008, 09:25 PM
Thanks all for the replies.
glg - I've been on wellbutrin for about a year and a half, a few months after i started wellbutrin i was prescribed zoloft as well, but only for a few months was i on that until i stopped. didn't work for me. so i've been off the zoloft for a good year. I currently am not taking any other meds but wellbutrin.
Right now i'm just taking a creatine and multi vitamin eating as much protein as i can.
12-08-2008, 01:33 PM
If you want to go natural, I suggest 5 HTP and St John's Wort... they work wonders for me with depression, anxiety, and overall good mood.
12-08-2008, 05:08 PM
This morning at around 7 I took my normal dose of wellbutrin, and for the first time i took GNC's mega men sport multi pack. everything seemed fine, my intake was increased more than normal. A few hours later I took 2 creatine hydrochloride pills. All seemed well until noon when my heart went ape****. I know you guys are no doctors. I'm waiting to talk to mine but I was wondering if you guys might have a clue to what caused it.
I've been told by my psychiatrist I have a mild irregular heartbeat. She said it wasn't a big deal. I never really cared. Around noon I started having severe pains in my chest, most definately my heart. Along with the throbs of pain that came at random times, I had one big flush of sweat release from my body and i felt very very faint, never actually passing out. I had pains/irregularity for another hour or so, until finally it subsided. I still feel something very mildy now at 6PM.
Would you guys think it might be the nitric oxide pill in the multi pack? I dont believe wellbutrin has anything to do with the heart, so i dont think the energy pill would cause any interference. I've taken creatine in the past and never had problems. Just wondering what your guys' thoughts are.
12-08-2008, 06:37 PM
12-08-2008, 06:50 PM
12-08-2008, 07:04 PM
Wellbutrin is a stimulant on it's own. Very mild but still a stimulant. I have been on and off it the past few years and right now I am taking 150mg SR twice a day. It one of the few antidep. that actually work.
It was the caffeine pill included in that multi pack that got your heart racing. I have never had any problems with Wellbutrin interactions and I have taken lots of supps with it.
I do wish caffeine still had that effect on me though
12-08-2008, 07:14 PM
12-08-2008, 08:01 PM
You should be fine leaving the creatine in there, that shouldn't be stimming you out.
12-08-2008, 08:12 PM
Evolutionary Muse - Inspire to Evolve
BPS - Where Body meets Performance
Flawless Skin Couture - We give you the tools to make you Flawless
12-08-2008, 08:16 PM
I'm gonna leave the Wellbutrin alone for now until/if I ever run into problems down the road.
Do you guys think it's alright that I continue taking the nitric oxide maximizer? I ask because it's the only one that has a warning under its supp facts. And it deals with blood vessels. Don't want to risk anything with my heart again :/
12-08-2008, 08:22 PM
12-08-2008, 08:31 PM
12-09-2008, 06:01 PM
Yeah, don't mess with 5-htp and St.John's Wort while your on the wellbutrin like Dsade said.
I will say though I would really reconsider the Hexaghen as I'm sure it has an outrageous cost 79.99??? and oral IGF-1 just does not work from my understanding. They talk about gaining 20-30 of muscle in three months but that's from guys injecting themselves with IGF-1, etc. Not from taking hexaghen.
There are much more effective supps you could buy for 80 bucks...
12-09-2008, 06:43 PM
Similar Forum Threads
- By 93civEJ1 in forum SupplementsReplies: 3Last Post: 02-11-2010, 07:32 AM
- By David Dunn in forum SupplementsReplies: 1Last Post: 02-18-2009, 11:30 AM
- By Mo250 in forum SupplementsReplies: 31Last Post: 05-23-2008, 06:04 AM
- By pdigs in forum AnabolicsReplies: 1Last Post: 02-21-2008, 02:58 PM
- By BigChuckles in forum AnabolicsReplies: 16Last Post: 07-06-2006, 08:47 AM